Not rash but when I first started getting the scary weird feeling I went to my doctor told her about it and we did some test and found out it was Anxiety.
It could be anxiety, but are on any meds it could be an allergic reaction to something your taking of something. You may want to call you doctor and ask them.
The last two nights, I have been waking up while sleeping, panicing sweating head an that. My face has a flushed feeling like in hot. Its worrying but I am under a bit of stress and I suffer from anxiety . Its scary, but I am not giving up ave come through this b4 an I'll do it again.
I use to get this rash when I drank , but latelly on the new meds I get It everynight around 8pm or when I nap I wish I could post a pic , all change my profile pic so u can see
Can you say hat meds you're taking? It could be that you're allergic to them. Call your Dr o ask if this is what's going on.
alright, & seroquel citalopram abilify and clonzapems
What are the meds for? Is it for anxiety?
Definitely call your doctor that could allergic reaction to one or more of your meds. Are any of them new to you?